Quantcast



 
Thread Rating:
  • 0 Votes - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5

Welts/Hives from RA?

Post: #1
10-28-2011, 10:32 AM
member29642 Offline
**

Welts/Hives from RA?

I started getting welts on my arms, hands, waist and feet over the last 2 months. They come and go. I thought it was from a new shampoo or some new pants but since changing to my regular shampoo and avoiding the pants I continue to get them. Does anyone know if allergies are connected to RA?




Find all posts by this user Quote this message in a reply
Post: #2
10-29-2011, 10:28 AM
member72395 Offline
**

RE: Welts/Hives from RA?

I have never heard of that. I am allergic to eggs but I have had the allergy from long before my RA diagnosis. I don't get hives so I am not sure.




Find all posts by this user Quote this message in a reply
Post: #3
10-29-2011, 04:51 PM
member63031 Offline
***

RE: Welts/Hives from RA?

I know that hives and a rash can be from an allergic reaction to methotrexate. If you are experiencing this you should go see your doctor because it could develop into a much greater reaction where you stop breathing. It is not something to experiment with.

​



Find all posts by this user Quote this message in a reply
Post: #4
10-31-2011, 09:38 AM
member29642 Offline
**

RE: Welts/Hives from RA?

I am not currently taking MTX. I stopped taking it a while after I switched to Humira. Humira seems to be working well enough on its own so I thought I would avoid the liver and vision risks.

I don't know if RA is associated with just the disease itself but I thought I would ask.




Find all posts by this user Quote this message in a reply
Post: #5
11-01-2011, 11:17 AM
member19966 Offline
***

RE: Welts/Hives from RA?

I experienced welts in the past on and off for over a year. I found out that I was allergic to latex. I do not know if it is related to rheumatoid arthritis, but it certainly could be. Our immune systems are so sensitive that we could certainly be allergic far more so than other people. I would suggest trying the antiallergy medication Benadryl. If it doesn't work I would actively seek out your rheumatologist. Otherwise, just tell them about it when you next visit.




Find all posts by this user Quote this message in a reply
Post: #6
11-03-2011, 09:59 AM
member29642 Offline
**

RE: Welts/Hives from RA?

The benadryl does work. I have been taking it since I started experiencing the welts. I would just really like to know if RA is the cause.




Find all posts by this user Quote this message in a reply
Post: #7
04-11-2018, 02:51 PM
member45451 Offline
**

RE: Welts/Hives from RA?

The allergies are occurred due to some fungus. I have read many articles about these hives at rushmyessays.net. It is better to consult a doctor when the hives are not reduced.



Find all posts by this user Quote this message in a reply
Post Reply 




                 
                 

Copyright 2007-2018 Chaotic Inceptions - Wellescent.com